# SDR N6WA20090409

- Difficulty date: April 25, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 9,365 hours, 6,653 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATS FAIL CAUTION MESSAGE.  COMPLIED WITH MFG SL 27-054 REV C, MANUALLY EXTENDED SLATS TO 20 DEGREES EICAS POSITION AND MEASURED WITH CLINOMETERS TO VERIFY DEGREE POSITION. ACFT RELEASED FOR ONE TIME FERRY FLIGHT.
